# SDR R61A20110352

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 6,589 hours, 6,277 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0493
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 350 hours, 465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD NR 1 FAIL IN FLIGHT, AND DECLARED AN EMERGENCY INTO DEN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED VDP NR 1 PER BOMBDR AMM, OPS CHECK GOOD.
